Change search
ReferencesLink to record
Permanent link

Direct link
Stability of mathematical models for systems of synchronous and asynchronous machines
1996 (English)In: Technische Mechanik, ISSN 0232-3869, Vol. 16, no 3, 237-244 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
1996. Vol. 16, no 3, 237-244 p.
Research subject
URN: urn:nbn:se:ltu:diva-15511Local ID: f0aa9a70-5c6f-11dc-a955-000ea68e967bOAI: diva2:988485
Godkänd; 1996; 20070906 (ysko)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(5164 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 5164 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Söderbacka, Gunnar
In the same journal
Technische Mechanik

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link